# SDR UIEA2017042000620

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 224230267
- Condition: Worn
- Location: Nr2 Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE COWL PRESSURE RELIEF DOOR FOUND TWO STRIKER PLATES WORN.  THE STRIKER PLATES WERE REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
